# SDR 29GA2016031900002

- Difficulty date: March 17, 2016
- Submitted: March 19, 2016
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 35,509 hours, 39,151 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER L-8, F/O SIDE, POPPED INFLIGHT, WAS RESET AND POPPED AGAIN.  PERFORMED FUNCTIONAL CHECK OF EMERGENCY LIGHTING, OPS CHECK GOOD IAW AMM 33-50-00-00-2.
